- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 428983, 10 pages
On New Inequalities via Riemann-Liouville Fractional Integration
1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
2Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, Afyon, Turkey
Received 9 August 2012; Accepted 6 October 2012
Academic Editor: Ciprian A. Tudor
Copyright © 2012 Mehmet Zeki Sarikaya and Hasan Ogunmez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [9 citations]
The following is the list of published articles that have cited the current article.
- İmdat İşcan, “ Generalization of different type integral inequalities for s -convex functions via fractional integrals ,” Applicable Analysis, pp. 1–17, 2013.
- İmdat İşcan, “New general integral inequalities for quasi-geometrically convex functions via fractional integrals,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 491, 2013.
- Mehmet Zeki Sarikaya, “On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals,” Integral Transforms and Special Functions, vol. 25, no. 2, pp. 134–147, 2014.
- Mehmet Zeki Sarikaya, and Hatice Filiz, “Note on the Ostrowski Type Inequalities for Fractional Integrals,” Vietnam Journal of Mathematics, 2014.
- Sotiris K. Ntouyas, Sunil D. Purohit, and Jessada Tariboon, “Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.
- Feixiang Chen, and Shanhe Wu, “Fejér and Hermite-Hadamard Type Inequalities for Harmonically Convex Functions,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014.
- Andrea Aglić Aljinović, “Montgomery Identity and Ostrowski Type Inequalities for Riemann-Liouville Fractional Integral,” Journal of Mathematics, vol. 2014, pp. 1–6, 2014.
- D. Baleanu, and S. D. Purohit, “Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014.
- Jessada Tariboon, Sotiris K. Ntouyas, and Weerawat Sudsutad, “Some New Riemann-Liouville Fractional Integral Inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–6, 2014.